MAUDE Adverse Event Report: ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP

ANIMAS LLC ONETOUCHPING GLUCOSEMGMTSYSTEM; INSULIN INFUSION PUMP
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 21-aug-2019 with the following findings: evaluation revealed multiple cracks in the battery compartment.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.(b)(6).Report late due to transition from vmsr program.
 
Event or Problem Description
The pump was returned for investigation.Evaluation also revealed multiple cracks in the battery compartment.There was no adverse event associated with this complaint.This report is made based on results of investigation completed on 21-aug-2019.

Brand Name
ONETOUCHPING GLUCOSEMGMTSYSTEM
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key9144556
Report Number2531779-2019-05047
Device Sequence Number2831683
Product Code LZG
UDI-Device Identifier10840406101058
UDI-Public10840406101058
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Was the Report Sent to FDA? Yes
Device Age23 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date10/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR